Journal article icon

Journal article

ON THE LOCAL-STRUCTURE OF TAME BLOCKS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ASTERISQUE More from this journal
Issue:
181-82
Pages:
173-189
Publication date:
1990-01-01
ISSN:
0303-1179
Pubs id:
pubs:13067
UUID:
uuid:0866facb-ab88-454b-98f0-b73ba3dd81b6
Local pid:
pubs:13067
Source identifiers:
13067
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP